MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSATION¿ SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSATION¿ SHORT THROW; SNARE, FLEXIBLE
Model Number M00560331
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation medium crescent snare was used in the colon during a cold polypectomy procedure performed on (b)(6) 2017.According to the complainant, after withdrawing the device post procedure, it was noted that the snare loop was damaged with visible wire fragments.The procedure was completed with this device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.
 
Additional Manufacturer Narrative
Visual evaluation of the returned device found that the snare loop and the snare wire were in good condition.A wire fragment returned with the device was determined to not be a component of the complaint device, as no anomalies were found.Functional testing was performed and the device passed the retroflex test, it extends and retracts within specification.The complaint that the snare loop was broken was not confirmed.Evaluation of the returned device found no evidence of either the alleged issue or any defect which could have contributed to the event.A review of the device history record (dhr) was performed and no deviations were found.
 
Event or Problem Description

Brand Name
SENSATION¿ SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6654562
Report Number3005099803-2017-01831
Device Sequence Number19120145
Product Code FDI
UDI-Device Identifier08714729283935
UDI-Public(01)08714729283935(17)20200203(10)20247540
Combination Product (Y/N)N
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2020
Device Model NumberM00560331
Device Catalogue Number6033
Device Lot Number20247540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2017
Initial Date Received by Manufacturer 05/30/2017
Supplement Date Received by Manufacturer06/28/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1